CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:6/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh  
Finite Difference Method for Time-Space Fractional Advection-Diffusion Equations with Riesz Derivative 期刊论文
ENTROPY, 2018, 卷号: 20, 期号: 5, 页码: 20
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Al Qurashi, Maysaa Mohamed;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
fractional advection dispersion equation  riesz derivative  caputo derivative  trapezoidal formula  
Finite difference method for time-space linear and nonlinear fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 202-217
Authors:  Arshad, Sadia;  Bu, Weiping;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Fractional diffusion equation  finite difference method  stability and convergence analysis  trapezoidal formula  Riesz derivative  Caputo derivative  
Trapezoidal scheme for time-space fractional diffusion equation with Riesz derivative 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 1-15
Authors:  Arshad, Sadia;  Huang, Jianfei;  Khaliq, Abdul Q. M.;  Tang, Yifa
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Fractional diffusion equation  Caputo derivative  Riesz derivative  Trapezoidal rule  
Boundary value problems of fractional Fokker-Planck equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 73, 期号: 6, 页码: 959-969
Authors:  Aleroev, Temirkhan S.;  Aleroeva, Hedi T.;  Huang, Jianfei;  Tamm, Mikhail V.;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Boundary value problems  Fractional Fokker-Planck equations  The Fourier method  Caputo derivative operator  
NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2016, 卷号: 78, 期号: 4, 页码: 243-258
Authors:  Alipour, Mohsen;  Arshad, Sadia;  Baleanu, Dumitru
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
HIV infection of CD4(+)T-cells  Operational matrices  Bernstein polynomials  Caputo fractional derivative  Bifurcation analysis  
Inverse source problems for time-fractional mixed parabolic-hyperbolic-type equations 期刊论文
JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, 2015, 卷号: 23, 期号: 4, 页码: 339-353
Authors:  Feng, Pengbin;  Karimov, Erkinjon T.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Inverse source problem  Caputo fractional derivative  mixed-type equation  orthonormal system of eigenfunctions